# SDR UIEA2024061800545

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE, LEAK ON RH EMERGENCY EXIT DOOR.(  SEAL OF RH EMERGENCY EXIT DOOR   WAS REPLACED IAW AMM 52-09-06-404--  003 REV 142, APR 22, 2024; CHECK FOR LEAKS   WAS PERFORMED, NO LEAKS FOUND  )
